# SDR SWAA2025110725530

- Difficulty date: October 18, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695, BL0 .  REPLACED THE ANGLE IAW SRM 51-40-02, AND DWG 273A9110, SHEET 6, REV A.
